# SDR 9622882703

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CABIN ALTITUDE INCREASED TO 13,000 FEET.  THERE WAS NO RESPONSE SWITCHING TO MANUAL/STANDBY ON THE AUTO PRESSURIZATION CONTROLLER.  DIVERTED TO ATL WITHOUT FURTHER INCIDENT.  FOUND THAT THE RIGHT PACK WATER SEPARATOR SOCK WAS DIRTY.  REPLACED SOCK,   PRESSURIZED AIRCRAFT SEVERAL TIMES WITH THE RIGHT PACK AND OPERATIONAL CHECK OK.
